MAUDE Adverse Event Report: TRUSTEEL; CONTACT DETACH G29 60/6 TCAP

TRUSTEEL; CONTACT DETACH G29 60/6 TCAP
Lot Number 5231173
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient's mother reported, her son's infusion set tubing separated from the connector piece at two different times.The issue resolved by inserting a new infusion set and resuming insulin.After first detachment, the patient blood glucose level was 189 mg/dl.No further information available.

Brand Name
TRUSTEEL
Common Device Name
CONTACT DETACH G29 60/6 TCAP
MDR Report Key8188572
Report Number3003442380-2018-00131
Device Sequence Number14113598
Product Code FPA
UDI-Device Identifier05705244014879
UDI-Public05705244014879
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2021
Device Lot Number5231173
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2018
Initial Report FDA Received Date12/21/2018
Patient Sequence Number1